# SDR SIMA20161219004

- Difficulty date: December 19, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 31,597 hours, 22,500 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TEE BRACKET ON FLOORBEAM AT BS 280 IS CRACKED.  DRILLED AND INSTALLED A NEW BRACKETS IAW SRM 51-42-06.
